The Orevkov invariant of an affine plane curve
AuthorNeumann, WD; Norbury, P
Source TitleTransactions of the American Mathematical Society
PublisherAMER MATHEMATICAL SOC
University of Melbourne Author/sNorbury, Paul
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsNeumann, W. D. & Norbury, P. (2003). The Orevkov invariant of an affine plane curve. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 355 (2), pp.519-538. https://doi.org/10.1090/S0002-9947-02-03094-5.
Access StatusThis item is currently not available from this repository
C1 - Refereed Journal Article
<p>We show that although the fundamental group of the complement of an algebraic affine plane curve is not easy to compute, it possesses a more accessible quotient, which we call the Orevkov invariant.</p>
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References